Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had intercourse, taken ipill, brown discharge, pregnancy test negative. Safe medicine for abortion?

Hi doctor. I had sex with my bf on 14th may.and had ipill too on same day. My due date for periods is 30th may but from 20th may i getting brown gel type discharge . I had checked pregnancy test at home. Its all negative.please help me and suggest me.wat is it.and what should i do is there any safe medicine for abortion
Asked On : Fri, 25 May 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
i pill can cause side effects like irregular bleeding, brownish discharge etc.
so that can be just side effect of i pill only,
but as there is 1% failure rate for i pill,
if you do not get periods on expected day, you consult local gynecologist and under go blood test for pregnancy which is more sensitive than urine test,
the test will rule out presence of pregnancy,
depending on the result you can proceed with to doctor's advice.
take care.
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor